| Model Number |
PEEK 4.75 MM KNOTLESS CORKSCREW, SL, #5 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the corkscrew anchor has a crack in the peek coating.It was noticed before the surgery.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.Update dw 05-mar-2024: further information were provided that the reported event was noticed during the implantation.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the peek corkscrew of the peek, knotless corkscrew suture anchor single loaded with #5 suture, 4.75 x 14 mm, ve5 had cracked.Functional testing was not performed due to the damage to the corkscrew.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.